MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123518A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the urinary foley catheter balloon was leaking.
 
Event or Problem Description
It was reported that the urinary foley catheter balloon was leaking.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.The potential root cause for this failure mode could be scratched or torn sac due during sac fitting activity.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and states the following: warning: do not use ointments or lubricants having a petroleum, they will damage latex and may cause balloon to burst.Do not aspirate urine through the drainage funnel wall.Visually inspect the product for any imperfections or surface deterioration prior to use.Use luer tip syringe to inflate with stated ml/cc od sterile water.Do not use needle or for prefilled product, remove clip and squeeze reservoir to inflate with stated ml/cc of sterile water.Recommend inflation capacities: 5ml per cc balloon: use 10ml per cc sterile water 30ml per cc balloon: use 35ml per cc sterile water.Do not exceed recommended capacities.For urological use only.To deflate catheter balloon, gently insert luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe stick in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with wa-ter.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary contact adequate trained pro-fessionals for assistance as directed by hospital protocol.Should balloon rupture occurred care should be taken to assure that all balloon fragment have been removed from the patient.Correction- d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22036914
Report Number1018233-2025-03611
Device Sequence Number8260878
Product Code EZC
UDI-Device Identifier00801741171697
UDI-Public(01)00801741171697(11)241021(17)290728(10)MYJV4191
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123518A
Device Lot NumberMYJV4191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown